KOPS - The Institutional Repository of the University of Konstanz

Analytic semigroups of pseudodifferential operators on vector-valued Sobolev spaces

Analytic semigroups of pseudodifferential operators on vector-valued Sobolev spaces

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

MARTINEZ, Bienvenido Barraza, Robert DENK, Jairo Hernandez MONZON, 2014. Analytic semigroups of pseudodifferential operators on vector-valued Sobolev spaces. In: Bulletin of the Brazilian Mathematical Society. 45(2), pp. 197-242. ISSN 1678-7544. eISSN 1678-7714. Available under: doi: 10.1007/s00574-014-0046-x

@article{Martinez2014Analy-29284, title={Analytic semigroups of pseudodifferential operators on vector-valued Sobolev spaces}, year={2014}, doi={10.1007/s00574-014-0046-x}, number={2}, volume={45}, issn={1678-7544}, journal={Bulletin of the Brazilian Mathematical Society}, pages={197--242}, author={Martinez, Bienvenido Barraza and Denk, Robert and Monzon, Jairo Hernandez} }

Martinez, Bienvenido Barraza 2014 Denk, Robert 2014-11-24T16:06:29Z Analytic semigroups of pseudodifferential operators on vector-valued Sobolev spaces In this paper we study continuity and invertibility of pseudodifferential operators with non-regular Banach space valued symbols. The corresponding pseudodifferential operators generate analytic semigroups on the Sobolev spaces W <sub>p</sub> <sup>k</sup> (ℝ <sup>n</sup> , E) with k ∈ ℕ<sub>0</sub>, 1 ≤ p ≤ ∞. Here E is an arbitrary Banach space. We also apply the theory to solve non-autonomous parabolic pseudodifferential equations in Sobolev spaces. 2014-11-24T16:06:29Z Martinez, Bienvenido Barraza eng Denk, Robert Monzon, Jairo Hernandez Monzon, Jairo Hernandez

This item appears in the following Collection(s)

Search KOPS


Browse

My Account